# SDR YENA2023030600204

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 06903
- Aircraft time: 26,467 hours, 8,692 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT#698, MCO-LGA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MCO) ' AT FL180, ECAM FOR HYD G RSVR LO LVL ECAM AND QRH COMPLETED AND RETURNED TO MCO. HYD FLUID LEAKING AT #1 ENG; REF LP 3536206, ITEM 1 (REMOVED AND REPLACED DAMAGED #1 ENG EDP PRESSURE LINE IN PYLON AND DAMAGED RIB 10 CLAMP BLOCK PER AMM 29-11-49. #1 ENG RUN PERFORMED W/ NO LEAKS NOTED. GREEN SYS WERE SERVICED AS REQUIRED PER AMM 12-12-29. NO FURTHER FAULTS NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.) FOR REPLACEMENT OF DAMAGED COMPONENTS AND GREEN SYS SERVICING. A/C OK FOR CONTINUED SERVICE.'
